# SDR AALA20100510TUL06

- Difficulty date: May 10, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N7540A
- Make and model: Doug DC-9-82
- Aircraft serial: 49994
- Aircraft time: 56,555 hours, 29,079 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strap
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER ENTRANCE DOOR UPPER HINGE CUTOUT STRAP CRACKED.  REMOVED AND REPLACED UPPER HINGE CUTOUT STRAP DOUBLER PER ESO 80172.
